# SDR YENA20090610061

- Difficulty date: June 7, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N503JB
- Make and model: Airbus A320-232
- Aircraft serial: 1123
- Aircraft time: 37,248 hours, 14,335 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Computer
- Part number: 4917011
- Part serial: 03123
- Condition: Faulty
- Location: Nr 1
- Part time: 32,026 hours, 12,448 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B

## Discrepancy

FLT 1756 - SJU-FLL - WHEN SELECTING FLAPS 2 RECEIVED F/CTL FAULT ECAM.  FLAPS WERE STUCK AT 0.  COMPLETED ECAM AND QRH AND LANDED PER QRH/DISPATCH/MTC IN THAT CONFIGURATION.  PERFORMED TROUBLESHOOTING AS PER TSM 27-51-00.  DURING TROUBLESHOOTING FOUND THAT ALL FAULTS AND FAILURES FOLLOWED SFCC ORIGINALLY INSTALLED IN POSITION NR 1 AS IT WAS SWAPPED MULTIPLE TIMES TO POS 2 AND BACK.  REMOVED & REPLACED SFCC NR 1 IAW AMM 27-51-34.  OPS CHECKS GOOD.  NO FAULTS NOTED.
